Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Difficulty breathing/feel like I'm going to die.
    avatar
    An_253884 posted:
    Let me start off by saying I'm a total hypochondriac so, I think like everything is going to kill me.. I have anxiety, severe depression, ADHD, OCD, and frontal and temporal love epilepsy(don't know when I had a seizure last, they're in my brain they're not the severe grand mal kind or whatever. I'm also off my epilepsy meds right now which I shouldn't be but I've been off them for about three months now or so) I'm also only 19. I was diagnosed with all of this at only 8 years old and got out on medicine and amounts of medicine I Believe no 8 year old should have to have to take but whatever I'm ramling..

    My anxiety is really bad. I got out on Xanax when I was 8, and they wanted me on three 2?(maybe higher) mg bars a day! I never took that much but as I've gotten older I still only take one bar at night although I've had some complications with my doctors and have had lots of days recently where I was having awful withdrawal because I have no medicine and the do etc. So that's not good for me but I am in No way a junkie and NEVER have been. But back to the point..

    I kind of need an unbiased opinion and I almost don't wanna post because I'm afraid of what I might find out.. Cause knowing myself I'll assume I'm dying but anyway that makes it hard for those around me to listen to anything I say and take it seriously well

    Here are my symptoms if you can help?

    My heart feels like it's barely beating I just woke up (at 4 AM, it's now 6 and I can't go back to sleep) I woke up not being able to breathe good at all. I can't get a full breath at all(I smoke but I'm quitting and I've only been smoking not even a whole year but it's doing me harm anyway so I'm quitting.) when I breathe through my nose I feel like somehow I'm still breathing through breathing through my nose is really difficult. I can't sleep on my left side now because my hear stats beating rapidly and I feel as if I can't breathe I also wake up with like a jolt of breath or as if my heart has stopped beating I'm numb and tingly Feel like I'm going to pass out(COULD be hyperventilation due to anxiety but this feels different) I saw flashes with my eyes closed And sat up and was like about to fall over in bed so I just got up. I have a ton more symptoms such as this weird falling sensation and al lot of anxiety related symptoms but I took my meds, an idk this just feels like a heart or lung issue and I'm really frightened.



    Sorry for the typos, I'm on my phone. Your opinions are really appreciated.
    Reply
     
    avatar
    tmlmtlrl responded:
    Honestly it sounds like you're having a panic attack. Hopefully your medicine has kicked in by now.

    And remember the more you try to focus on breathing the harder it is going to be to breathe properly (unless you are meditating). Which have you maybe tried meditating or yoga?

    It would probably be a good idea to take your meds the way the doctor prescribed them.
     
    avatar
    georgiagail replied to tmlmtlrl's response:
    I agree. You're not dying. You're having a panic attack.

    These are worse when it's dark (i.e., in the middle of the night).

    Things tend to look a whole lot better when the sun comes up.

    Trust me on this one.

    Gail
     
    avatar
    diytestkitsdotcom responded:
    You say you are a hypochondriac and that you do not follow your prescriptions. Being a hypochondriac, your subconscious is probably bothering you that something wrong might happen because you were not properly following your prescriptions. You must be stressed by now about all those possibilities, which may be causing you some anxiety. This anxiety is the symptoms that you talk about. Maybe, the best thing for you to do is to follow your doctor and take your meds as prescribed. And definitely, you will feel better when you do so. I hope you feel better soon!


    Helpful Tips

    Difficulty having an orgasm?Expert
    Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
    Was this Helpful?
    6 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website